Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 2095805, 4 pages
Research Article

Periodicities of a System of Difference Equations

Basic Education School, Lingnan Normal University, Zhanjiang, Guangdong 524037, China

Correspondence should be addressed to Xiaopei Li; moc.anis@33372pxil

Received 2 May 2017; Revised 3 August 2017; Accepted 1 October 2017; Published 24 December 2017

Academic Editor: Yong H. Wu

Copyright © 2017 Weizhen Quan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weizhen Quan, Miaoqiao Pan, and Xiaopei Li, “Periodicities of a System of Difference Equations,” Journal of Function Spaces, vol. 2017, Article ID 2095805, 4 pages, 2017.